# SDR QXEA200701210

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,542 hours, 15,687 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1150924
- Part serial: 1136
- Condition: Malfunctioned
- Location: Nr 1 Ac Gen
- Part time: 15,534 hours, 15,680 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT: NR 1 AC GEN CAUTION ILLUMINATED.  RAN ABNORMAL CHECKLIST.  LIGHT REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 1 AC GCU IAW AMM 24-21-06 PAGES 401-405.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
